# SDR WVE2002F00002

- Difficulty date: February 18, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N406FX
- Make and model: Lear 45LEAR
- Aircraft serial: 089
- Engine: Garrtt TFE7312B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN2R
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OUT GOING INSPECTION FOUND ONE SET SCREW MISSING AND ONE SET SCREW LOOSE ON RIGHT MAIN LANDING GER OUT BOARD SQUAT SWITCH SWING ARM.  PROBABLE CAUSE: THE SCREWS VIBRATED LOOSE.  RECOMMEND THAT AN INSPECTION FOR LANDING GEAR SQUAT SWITCH BE ADDED TO THE 300 HOUR INSPECTION;  ALSO A STEP BE ADDED TO MM TO APPLY LOCTITE TO THE TWO SET SCREWS DURING INSTALLATION.
